Advertisement

aequationes mathematicae

, Volume 21, Issue 1, pp 39–43 | Cite as

General solution of a system of functional equations satisfied by sums of powers on arithmetic progressions

  • J. Aczél
Research Papers

AMS (1970) subject classification

Primary 39A20, 39A30 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Aczél, J.,General solution of a system of functional equations satisfied by the sums of powers. Mitt. Math. Sem. Giessen123 (1977), 121–128.Google Scholar
  2. [2]
    Au-Yeung, Y. H., A recurrence formula for\(\sum\limits_{k = 1}^n {k^p } \). Nanta Math.10 (1977), 28–30.Google Scholar
  3. [3]
    Snow, D. R.,Formulas for sums of powers of integers by functional equations. Aequationes Math.18 (1978), 269–285.Google Scholar

Copyright information

© Birkhäuser Verlag 1980

Authors and Affiliations

  • J. Aczél
    • 1
  1. 1.Faculty of MathematicsUniversity of WaterlooWaterlooCanada

Personalised recommendations